Customer Support: +91 9441800179

Need Help?

Promegan Plus 125mg/5ml/5mg/5ml Syrup

Item requires a valid prescription

Manufactured By Acron Pharmaceuticals

Composition Paracetamol / Acetaminophen 125mg/5ml+ Promethazine 5mg/5ml

RS 20.63

MRP RS 22.92

(10% OFF)

Includes all taxes
Package SIZE

( 60 ml in 1 bottle )

100% Authentic
Products

Free
Shipping*

Products
Return Policy